# SDR SWAA2024111859240

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 61,068 hours, 36,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE MOUNTED FORWARD GIRT BAR RETAINER CLIP FASTENERS ARE LOOSE.<[01] REMOVED AND REPLACED FASTENERS ON FWD GIRT BAR RETAINER CLIP PER SRM 51-40-02
